MathSciNet Relay Station
MathSciNet bibliographic data
MR2436940 (2009e:93026) 93B12 (93B51 93C23)
Yan, M.; Shi, Y. Robust discrete-time sliding mode control for uncertain systems with time-varying state delay. IET Control Theory Appl. 2 (2008), no. 8, 662–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement